# SDR SWAA2022030105705

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 47,731 hours, 28,012 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / R&R RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31.
